# SDR ASOA2014032510182

- Difficulty date: March 21, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 23,682 hours, 22,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT LBL 27.50, WL 132. CRACK APPEARS TO EXTEND UNDER DOOR TRACK.   INSTALLED REPAIR IAW REO 601R-53-61-1541, REV E.   MAJOR REPAIR IAW GMM 5-3.
